American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Albert Leon Whiteman. The cyclotomic numbers of order sixteen . Trans. Amer. Math. Soc. 86 (1957) 401-413. MR 0092807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Morgan Ward. The laws of apparition and repetition of primes in a cubic recurrence . Trans. Amer. Math. Soc. 79 (1955) 72-90. MR 0068579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Carlitz. $q$-Bernoulli and Eulerian numbers . Trans. Amer. Math. Soc. 76 (1954) 332-350. MR 0060538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. M. Johnson. On the representations of an integer as the sum of products of integers . Trans. Amer. Math. Soc. 76 (1954) 177-189. MR 0060532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eckford Cohen. Congruence representations in algebraic number fields . Trans. Amer. Math. Soc. 75 (1953) 444-470. MR 0059308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Carlitz. Invariantive theory of equations in a finite field . Trans. Amer. Math. Soc. 75 (1953) 405-427. MR 0057912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raymond Ayoub. On Rademacher's extension of the Goldbach-Vinogradoff theorem . Trans. Amer. Math. Soc. 74 (1953) 482-491. MR 0053960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Albert Leon Whiteman. Finite Fourier series and equations in finite fields . Trans. Amer. Math. Soc. 74 (1953) 78-98. MR 0052453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Morris Newman. Remarks on some modular identities . Trans. Amer. Math. Soc. 73 (1952) 313-320. MR 0049934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Carlitz. Primitive roots in a finite field . Trans. Amer. Math. Soc. 73 (1952) 373-382. MR 0051869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] André Weil. Jacobi sums as ``Gr\"ossencharaktere'' . Trans. Amer. Math. Soc. 73 (1952) 487-495. MR 0051263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Carlitz. Diophantine approximation in fields of characteristic $p$ . Trans. Amer. Math. Soc. 72 (1952) 187-208. MR 0048503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leila A. Dragonette. Some asymptotic formulae for the mock theta series of Ramanujan . Trans. Amer. Math. Soc. 72 (1952) 474-500. MR 0049927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Taro Morishima. On Fermat's last theorem (thirteenth paper) . Trans. Amer. Math. Soc. 72 (1952) 67-81. MR 0046389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. K. Hua and I. Reiner. Automorphisms of the unimodular group . Trans. Amer. Math. Soc. 71 (1951) 331-348. MR 0043847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul T. Bateman. On the representations of a number as the sum of three squares . Trans. Amer. Math. Soc. 71 (1951) 70-101. MR 0042438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. J. Fine. On the asymptotic distribution of the elementary symmetric functions $\pmod p$ . Trans. Amer. Math. Soc. 69 (1950) 109-129. MR 0037328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Davenport. Euclid's algorithm in certain quartic fields . Trans. Amer. Math. Soc. 68 (1950) 508-532. MR 0039763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wm. J. LeVeque. On the size of certain number-theoretic functions . Trans. Amer. Math. Soc. 66 (1949) 440-463. MR 0030993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Szu-Hoa Min. On the order of $\zeta(1/2+it)$ . Trans. Amer. Math. Soc. 65 (1949) 448-472. MR 0030996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. K. Hua and I. Reiner. On the generators of the symplectic modular group . Trans. Amer. Math. Soc. 65 (1949) 415-426. MR 0029942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Irving Reiner. A generalization of Meyer's theorem . Trans. Amer. Math. Soc. 65 (1949) 170-186. MR 0029407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gordon Pall. On generalized quaternions . Trans. Amer. Math. Soc. 59 (1946) 280-332. MR 0018702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. J. Mordell. Further contribution to the geometry of numbers for non-convex regions . Trans. Amer. Math. Soc. 59 (1946) 189-215. MR 0016069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. T. Bell. Separable Diophantine equations . Trans. Amer. Math. Soc. 57 (1945) 86-101. MR 0012087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Loo-Keng Hua and Szu-Hoa Min. On the distribution of quadratic non-residues and the Euclidean algorithm in real quadratic fields. II . Trans. Amer. Math. Soc. 56 (1944) 547-569. MR 0011482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Loo-Keng Hua. On the distribution of quadratic nonresidues and the Euclidean algorithm in real quadratic fields. I . Trans. Amer. Math. Soc. 56 (1944) 537-546. MR 0011481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Alaoglu and P. Erdös. On highly composite and similar numbers . Trans. Amer. Math. Soc. 56 (1944) 448-469. MR 0011087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ivan Niven. Quadratic Diophantine equations in the rational and quadratic fields . Trans. Amer. Math. Soc. 52 (1942) 1-11. MR 0006739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] H. S. Vandiver. An arithmetical theory of the Bernoulli numbers . Trans. Amer. Math. Soc. 51 (1942) 502-531. MR 0006742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2